# SDR HNAA2009022800077

- Difficulty date: February 26, 2009
- Submitted: February 28, 2009
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 37,287 hours, 39,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPE16PL
- Condition: Inoperative
- Location: Cabin
- Part time: 37,287 hours, 39,779 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

LIGHT BULB INOP, EMERGENCY FLOOR LIGHTING 2ND ROW FROM AFT.  REMOVED AND REPLACED BULB, OPS CHECK GOOD.
